# SDR CALA2013021400108

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 46,815 hours, 16,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11101
- Condition: Cracked
- Location: Bs 380 S8-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 380, RIGHT BETWEEN STRINGER 8R AND 9R SHOWS CRACK INDICATION AT THE INBD FASTENER FOR THE AIR COND OUTLET SUPPORT ATTACHMENT.  REF STEP 4 AND FIG 2 OF EA5310-04716, REV D.  OP 2 REPAIRED FRAME AT STATION 380 RT IAW EA5310-04716, REV D OP2.
